Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have periods, brown discharge, on pill. Had unprotected sex, took pill late. Pregnancy sign?

I had unprotected sex like a week ago (he pulled out before he cumed he told me). I'm on the pill but that night I took it late. Does this mean it won't work or protect me? But it's been a week later and I'm up to my pill where I'm I get my periods but I have been getting brown discharge. What does it mean? Are they signs of being pregnant? What are sings of being pregnant? HELP ME PLEASE IM SCARED AND WORRIED!
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
if u have taken ipill(emergency pill) it can be taken within 72hrs of unprotected will protect ..
if u hav stopped taking pills and u are getting a brown discharge or bleeding its withdrawal say that der is no fear of pregnancy. early signs of pregnancy are Tender and heavy-feeling breasts, darkening of the areolas , u may feel tired, morning sickness,..i guess urs its not a prgnancy state...i suggest you to confirm with a pregnancy kit..
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor